# SDR TWAA0105301

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 6,760 hours, 2,256 cycles
- Engine: Pwa PW2037
- Engine time: 6,760 hours, 2,256 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB CREW HEARD A LOUD BOOM AND THE RT ENG STARTED TO SPOOL DOWN.  ENGINE WAS SHUT DOWN AND FLIGHT RETURNED TO SFO.  THE ENGINE WAS CHANGED.  CHECK-C 11-12-00 LAX.
